Toggle navigation
Publications
Researchers
Institutions
0
Sign In
Federated Authentication
(Click on the image)
Local Sign In
Password Recovery
Register
Sign In
Publications
Search
Statistics
An Iterative Shape Reconstruction of Source Functions in a Potential Problem Using the Mfs
AuthID
P-002-ETN
1
Author(s)
Martins, NFM
Document Type
Article
Year published
2012
Published
in
INVERSE PROBLEMS IN SCIENCE AND ENGINEERING,
ISSN: 1741-5977
Volume: 20, Issue: 8, Pages: 1175-1193 (19)
Indexing
Wos
®
Scopus
®
Crossref
®
7
Google Scholar
®
Metadata
Sources
Publication Identifiers
DOI
:
10.1080/17415977.2012.658520
Scopus
: 2-s2.0-84869469858
Wos
: WOS:000311120600003
Source Identifiers
ISSN
: 1741-5977
Export Publication Metadata
Export
×
Publication Export Settings
BibTex
EndNote
APA
Export Preview
Marked List
Add to Marked List
Info
At this moment we don't have any links to full text documens.
×
Select Source
This publication has:
2 records from
ISI
2 records from
SCOPUS
2 records from
DBLP
2 records from
Unpaywall
2 records from
Openlibrary
2 records from
Handle
2 records from
DataCite
Please select which records must be used by Authenticus!
×
Preview Publications
© 2025 CRACS & Inesc TEC - All Rights Reserved
Privacy Policy
|
Terms of Service